CSpace
Error bounds for rank constrained optimization problems and applications
Bi, Shujun1; Pan, Shaohua2
2016-05-01
Source PublicationOPERATIONS RESEARCH LETTERS
ISSN0167-6377
Volume44Issue:3Pages:336-341
AbstractFor the rank constrained optimization problem whose feasible set is the intersection of the rank constraint set R = {X is an element of X vertical bar rank(X) <= kappa} and a closed convex set Omega, we establish the local (global) Lipschitzian type error bounds for estimating the distance from any X is an element of Omega (X is an element of X) to the feasible set and the solution set, under the calmness of a multifunction associated to the feasible set at the origin, which is satisfied by three classes of common rank constrained optimization problems. (C) 2016 Elsevier B.V. All rights reserved.
KeywordRank constrained optimization Error bounds Calmness Exact penalty
DOI10.1016/j.orl.2016.03.002
Language英语
Funding ProjectNational Natural Science Foundation of China[11571120] ; National Natural Science Foundation of China[11501219] ; National Natural Science Foundation of China[71301015] ; Natural Science Foundation of Guangdong Province[2015A030313214] ; Natural Science Foundation of Guangdong Province[2015A030310298]
WOS Research AreaOperations Research & Management Science
WOS SubjectOperations Research & Management Science
WOS IDWOS:000377730800009
PublisherELSEVIER SCIENCE BV
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/22892
Collection中国科学院数学与系统科学研究院
Affiliation1.Chinese Acad Sci, Acad Math & Syst Sci, State Key Lab Sci & Engn Comp, Inst Computat Math & Sci Engn Comp, Beijing, Peoples R China
2.S China Univ Technol, Dept Math, Guangzhou 510641, Guangdong, Peoples R China
Recommended Citation
GB/T 7714
Bi, Shujun,Pan, Shaohua. Error bounds for rank constrained optimization problems and applications[J]. OPERATIONS RESEARCH LETTERS,2016,44(3):336-341.
APA Bi, Shujun,&Pan, Shaohua.(2016).Error bounds for rank constrained optimization problems and applications.OPERATIONS RESEARCH LETTERS,44(3),336-341.
MLA Bi, Shujun,et al."Error bounds for rank constrained optimization problems and applications".OPERATIONS RESEARCH LETTERS 44.3(2016):336-341.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Bi, Shujun]'s Articles
[Pan, Shaohua]'s Articles
Baidu academic
Similar articles in Baidu academic
[Bi, Shujun]'s Articles
[Pan, Shaohua]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Bi, Shujun]'s Articles
[Pan, Shaohua]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.